Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A restricted class of convex functions


Author: Cecil L. Woods
Journal: Bull. Amer. Math. Soc. 52 (1946), 117-128
DOI: https://doi.org/10.1090/S0002-9904-1946-08519-5
MathSciNet review: 0014384
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08519-5